# SDR AALA202102219012

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 61,768 hours, 23,883 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 336000053
- Part serial: 81346D1
- Condition: Inoperative
- Location: Apu
- Part time: 22,326 hours, 8,957 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: APU FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED. MEL AUTHORIZED. ACCOMPLISHED TSM 26-22-00-810-806-A. REMOVED AND REPLACED APU FIRE BOTTLE REF AMM 26-22-41.
